Thanks for your feedback, guys. All of this has really affected my mental health, especially since I feel like I can’t get a proper professional to help me. The Uloric impact on my liver showed that I was high and out of range on Gamma GT and one other liver test that I can’t recall at the minute. The rheumatologist I saw said he wasn’t too concerned about it – this was the same guy who told me that my dropped acid levels would not be accurate. What I experienced every night while on Uloric was an intense burning and swelling and redness in my foot in the evening times or after more than 10 minutes walking. I don’t know whether the steroid injection has helped those side effects/pains a bit since they’ve not been as intense or whether they’ve settled somewhat while on the low dose of Allopurinol. I just feel like I’ve been getting so many mixed opinions on this and I’ve been put on drugs and taken off drugs willy nilly. I can’t walk too far without my foot swelling up and burning and at this stage I don’t know whether it’s from gout, meds or a combination of both. I really want my active lifestyle back after six months of this misery before it leads me into depression.
Thank you for visiting GoutPal's Gout Network
Did you find the personal help you need with your gout?
I will help you understand and manage your gout.
If you did not find the personal gout help that you need, please tell me:
Information on GoutPal is provided by a gout patient to help you understand gout and related issues. Gout information is provided by a layman, with no medical training or qualifications. It should not be used for diagnosing or treating any health problem or disease. The information is given to help you understand your doctor's advice and know what questions to ask. It is not a substitute for professional care. If you have an actual or suspected health problem, you should consult your doctor.